# SDR SWAA2021042164620

- Difficulty date: April 17, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 60,525 hours, 35,671 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT RIGHT GALLEY FLASHLIGHT INOP OK TO CONTINUE PER MEL 251201 SP#1B TRACKING NO. 76767. R/R FLASHLIGHT BATTERY IAW 256400 OPS CHECK GOOD CL# 76851.
